# SDR SWAA2022032100084

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 67,172 hours, 39,576 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 113A8200Y9
- Condition: Cracked
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR CRACKED THROUGH RIB FWD OF LOWER FWD MOUNT / REMOVED AND REPLACED L/H MLG STRUT DOOR PER W.I. 732-11-01 POS 1 PN OFF/ON 113A8200-5 SN OFF WN776 PN ON 113A8200Y9 SN ON WN0862
